Results in Mathematics

, Volume 22, Issue 1–2, pp 622–630 | Cite as

Isoperimetric Inequalities for Closed Curves in Spaces of Constant Curvature

  • Eberhard Teufel
Article

Keywords

Isoperimetric Inequality Closed Curf Coarea Formula Weierstrass Model Euclidean Vector Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Th.F. Banchoff + W.F. Pohl: A generalization of the isoperimetric inequality. Journal of Differential Geometry 6 (1971) 175–192.MathSciNetMATHGoogle Scholar
  2. [2]
    R. Osserman: The Isoperimetric Inequality. Bulletin of the American Mathematical Society 84 (1978) 1182–1238.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    L.A. Santalo: Geometric Probability. Addison-Wesley, Reading, Mass. 1976.MATHGoogle Scholar
  4. [4]
    E. Teufel: A generalization of the isoperimetric inequality in the hyperbolic plane. Archiv der Mathematik 57 (1991) 508–513.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    J.L. Weiner: A generalization of the isoperimetric inequality on the 2-sphere. Indiana University Journal 24 (1974) 243–248.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag, Basel 1992

Authors and Affiliations

  • Eberhard Teufel
    • 1
  1. 1.Mathematisches Institut B der Univ. StuttgartStuttgart 80FRG

Personalised recommendations